| Catalog Number |
HPWA-35-180 |
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/29/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that the coating of the roadrunner uniglide hydrophilic wire guide was flaking prior to use.The device did not make patient contact, and there were no injuries or additional procedures reported.